# SDR DALA2019120437039

- Difficulty date: December 2, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N890DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62775
- Aircraft time: 6,569 hours, 2,252 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3890 LAVATORY SMOKE DETECTOR WILL NOT TURN OFF . CORRECTIVE ACTION: OPS TEST NORMAL PER AMM B737 26-14. REF LOG 1382763. (1382764)
